On Malgrange Theorem for Nuclear Holomorphic Functions in Open Balls of a Banach Space.
Mathematische Zeitschrift, Tome 162 (1978), pp. 113-124
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1978__162_172719,
author = {M\'ario C. Matos},
title = {On {Malgrange} {Theorem} for {Nuclear} {Holomorphic} {Functions} in {Open} {Balls} of a {Banach} {Space.}},
journal = {Mathematische Zeitschrift},
pages = {113--124},
year = {1978},
volume = {162},
zbl = {0402.46029},
url = {http://geodesic.mathdoc.fr/item/MZ_1978__162_172719/}
}
Mário C. Matos. On Malgrange Theorem for Nuclear Holomorphic Functions in Open Balls of a Banach Space.. Mathematische Zeitschrift, Tome 162 (1978), pp. 113-124. http://geodesic.mathdoc.fr/item/MZ_1978__162_172719/